# SDR IPXA2016032301151

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 49,341 hours, 16,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 39205
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON INTERMITTENTLY WITH SWITCH IN ARMED POSITION.  LIGHTS GO OUT WITH SWITCH OFF, REPLACED CHARGER ASSY AND TEST OK, IAW AMM 33-51-04, PN:2012-1. SN ON/OFF:10174/39205.
